# SDR UIEA2021032000632

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 13554
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CREW REST CEILING EMERGENCY LIGHT FOUND INOP AFT CREW REST CEILING EMERGENCY LIGHT ASSY REPLACED AND OPERATIONAL TEST RESULT NORMAL AS PER AMM 33-51-07.
